# SDR SWAA2022012719307

- Difficulty date: August 3, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 36,684 hours, 25,962 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RT WING SEAL RETAINER ABOVE #2 STRUT AFT POINT CRACKED AT UPPER END / REMOVED RT WING SEAL RETAINER WEB ABOVE #2 STRUT IAW SOPM 20-50-01. 55831C 07AUG17. REMOVED AND REPLACED RT WING SEAL RETAINER ON WEB AND REINSTALLED WEB ABOVE #2 STRUT IAW SRM 51-40-02-0G-0 STEP 4. AND 9.
